USP Electronic Research Repository

Hereditary orders in the quotient ring of a skew polynomial ring

Kauta, John S. (2012) Hereditary orders in the quotient ring of a skew polynomial ring. Proceedings of the American Mathematical Society, 140 (5). pp. 1473-1481. ISSN 0002-9939

[img] PDF - Published Version
Restricted to Repository staff only

Download (187Kb)
    [img] PDF - Accepted Version
    Restricted to Registered users only

    Download (111Kb)

      Abstract

      Let K be a field, and let σ be an automorphism of K of finite order. Let K(X; σ) be the quotient ring of the skew polynomial ring K[X; σ]. Then any order in K(X; σ) which contains K and its center is a valuation ring of the center of K(X; σ) is a crossed-product algebra Af, where f is some normalized 2-cocycle. Associated to f is a subgroup H of [σ] and a graph. In this paper, we determine the connections between hereditary-ness and maximal order properties of Af and the properties of H, f and the graph of f.

      Item Type: Journal Article
      Subjects: Q Science > QA Mathematics
      Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
      Depositing User: John Kauta
      Date Deposited: 06 Nov 2013 12:00
      Last Modified: 02 Aug 2016 11:48
      URI: http://repository.usp.ac.fj/id/eprint/7015
      UNSPECIFIED

      Actions (login required)

      View Item

      Document Downloads

      More statistics for this item...